MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SCR BIORCI-HA 7X30 8MM HEAD STERILE; SCREW, FIXATION, BONE

SMITH & NEPHEW, INC. SCR BIORCI-HA 7X30 8MM HEAD STERILE; SCREW, FIXATION, BONE
Model Number 7207676
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that during insertion the screw broke.A backup device was available to complete the procedure following a short delay.No patient impact was reported.
 
Additional Manufacturer Narrative
Examination was not possible, as the device was not returned.The investigation was limited to the information provided.The investigation could not draw any conclusions about the reported event with the clinical details provided.A review of the device history record was performed which confirmed no inconsistencies.No further investigation is warranted at this time.(b)(4).

Brand Name
SCR BIORCI-HA 7X30 8MM HEAD STERILE
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key6653998
Report Number1219602-2017-00621
Device Sequence Number13856874
Product Code HWC
UDI-Device Identifier03596010459947
UDI-Public(01)03596010459947(17)191016(10)50523680
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K002274
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/16/2019
Device Model Number7207676
Device Catalogue Number7207676
Device Lot Number50523680
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/24/2017
Supplement Date Received by Manufacturer08/08/2017
Initial Report FDA Received Date06/20/2017
Supplement Report FDA Received Date08/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1